# SDR USAASB98069

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 329B8J
- Condition: Failed
- Location: Flight Compt
- Part time: 32,132 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1498 - UPON CLIMB-OUT FROM PIT, CAPTAINS ATTITUDE INDICATOR FAILED.  DECISION WAS MADE TO RETURN TO FIELD AT PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS ATTITUDE DIRECTION INDICATOR.  SYSTEM FUNCTIONAL CHECK GOOD.  (M)
